# SDR 98ZZZX818

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 369A8230504
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CRACKED BEYOND REPAIR.  SENT FOR ANALYSIS (METAL).  UNREPAIRABLE PER MCDONALD DOUGLAS MM.  SUBMITTER STATED BECAUSE OF AMOUNT OF CRACKED STACKS, ALL WERE SENT FOR METAL ANALYSIS.
